Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 119, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 26, 2019, 9:40 PM CDT for Meade County, Seward County, Stevens County, Kansas. It was in force for 65 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2019, 9:40 PM CDT (02:40 UTC)
- Expired
- May 26, 2019, 10:45 PM CDT
- In force
- 65 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Meade County, KS, Seward County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 109 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 9:54 PM CDT | TSTM WND GST 77 | 1 Wsw Liberal, KS | |
| May 26, 9:56 PM CDT | TSTM WND GST 58 | 1 Wsw Liberal, KS | |
| May 26, 10:00 PM CDT | TSTM WND GST 60 | 1 Wsw Hayne, KS | MESONET STATION UP407 SHMRCK. |
| May 26, 10:20 PM CDT | TSTM WND DMG | 1 Sw Plains City, KS | CAMPER BLOWN OVER PICTURED FROM SOCIAL MEDIA. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 1:27 PM CDT | Tornado Watch | SPC | 9 hr |
| May 26, 9:26 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 739 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
940 WUUS53 KDDC 270240 SVRDDC KSC119-175-189-270345- /O.NEW.KDDC.SV.W.0119.190527T0240Z-190527T0345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Dodge City KS 940 PM CDT Sun May 26 2019 The National Weather Service in Dodge City has issued a * Severe Thunderstorm Warning for... Seward County in southwestern Kansas... Meade County in southwestern Kansas... Southeastern Stevens County in southwestern Kansas... * Until 1045 PM CDT. * At 939 PM CDT, a severe thunderstorm was located near Hooker, or 15 miles southwest of Liberal, moving northeast at 45 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Liberal, Meade, Kismet, Meade State Park, Hayne, Woods, Missler and Plains. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3700 10130 3713 10136 3745 10040 3700 10016 TIME...MOT...LOC 0239Z 233DEG 49KT 3693 10116 TORNADO...POSSIBLE HAIL...0.88IN WIND...60MPH $$ TATRO
3 follow-up statements
165
WWUS53 KDDC 270259
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
959 PM CDT Sun May 26 2019
KSC119-175-189-270345-
/O.CON.KDDC.SV.W.0119.000000T0000Z-190527T0345Z/
Seward KS-Meade KS-Stevens KS-
959 PM CDT Sun May 26 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SEWARD...MEADE AND SOUTHEASTERN STEVENS COUNTIES...
At 958 PM CDT, a severe thunderstorm was located near Liberal, moving
northeast at 55 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and nickel size hail.
At 955 PM a 78 mph wind gust was reported at the Liberal airport.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Liberal, Meade, Kismet, Meade State Park, Hayne, Woods, Missler and
Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.
&&
LAT...LON 3700 10130 3713 10136 3745 10040 3700 10016
TIME...MOT...LOC 0258Z 233DEG 49KT 3709 10089
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...80MPH
$$
TATRO497
WWUS53 KDDC 270317
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1017 PM CDT Sun May 26 2019
KSC189-270327-
/O.CAN.KDDC.SV.W.0119.000000T0000Z-190527T0345Z/
Stevens KS-
1017 PM CDT Sun May 26 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STEVENS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southwestern Kansas.
LAT...LON 3700 10101 3723 10106 3745 10040 3700 10016
TIME...MOT...LOC 0317Z 233DEG 49KT 3725 10063
$$
KSC119-175-270345-
/O.CON.KDDC.SV.W.0119.000000T0000Z-190527T0345Z/
Seward KS-Meade KS-
1017 PM CDT Sun May 26 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SEWARD AND MEADE COUNTIES...
At 1017 PM CDT, a severe thunderstorm was located near Plains, or
near Kismet, moving northeast at 55 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Liberal, Meade, Kismet, Meade State Park, Hayne, Missler and Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. This storm is producing widespread
wind damage across Oklahoma and power flashes reported near Liberal.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3700 10101 3723 10106 3745 10040 3700 10016
TIME...MOT...LOC 0317Z 233DEG 49KT 3725 10063
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
TATRO329
WWUS53 KDDC 270336
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1036 PM CDT Sun May 26 2019
KSC119-175-270345-
/O.EXP.KDDC.SV.W.0119.000000T0000Z-190527T0345Z/
Seward KS-Meade KS-
1036 PM CDT Sun May 26 2019
...THE SEVERE THUNDERSTORM WARNING FOR SEWARD AND MEADE COUNTIES WILL
EXPIRE AT 1045 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southwestern Kansas.
LAT...LON 3700 10101 3723 10106 3745 10040 3700 10016
TIME...MOT...LOC 0335Z 233DEG 49KT 3739 10039
$$
TATROWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 5:43 PM CDT, 3 hours 57 minutes earlier.
Area forecast discussion, May 26, 5:43 PM CDT, 3 hours 57 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 543 PM CDT Sun May 26 2019 ...Updated Aviation Discussion... .SHORT TERM...(This afternoon through Monday) Issued at 1149 AM CDT Sun May 26 2019 Another round of heavier rainfall and severe thunderstorms late this afternoon and into the nighttime hours towards midnight as a dryline pushing across from eastern Colorado into far western Kansas by 6-7PM and spreading east and northeast through midnight. A shortwave trough visible on IR pushing across northern Mexico into eastern New Mexico and west Texas will continue to push into eastern Colorado and western Kansas that will help support the storms along the dryline pushing off the Front Range of Colorado. This will allow for good leeside troughing to ignite cyclogenesis over eastern Colorado with warm air pushing further north into northern Kansas. With decent daytime heating, strong mixing will occur under such a moist low level flow out of the south to southeast enhanced with upslope winds. Strong cape up to 3000 J/kg along with stronger low level shear over 40kts that will help aid in good rotation with these storms to produce larger hail up to tennis balls and isolated tornadoes being possible more so than it was yesterday due to more upper level support with the aforementioned shortwave trough extending into the mid levels to support the dryline ignition this afternoon first over eastern Colorado before pushing into the CWA. Damaging wind can also be expected over 60mph with decent DCAPE and linear features that these storms will turn into as the night wears on and models depict more of a clump of severe rather than more discrete unlike earlier in the event. Expect mid to upper 70s for afternoon high temperatures this afternoon with overnight lows dropping into the mid 50s to mid 60s west to east with scattering out of clouds as the aforementioned shortwave pushes to the northeast out of the CWA into north central Kansas and Nebraska. Winds will turn more southwesterly through the early morning with strong downsloping that will help aid in a better warmup in the afternoon and stronger gusts up to 25-30 mph during the peak heating of the afternoon for Monday. Mid 80s for highs can be expected widespread across southwestern Kansas with winds diminishing after sunset due to radiational cooling under clear skies allowing for much cooler morning lows for Tuesday into the upper 40s along the Colorado state line to low 60s towards south central Kansas of the eastern counties. Any storm development with severe weather for Monday afternoon and evening will stay to the north into northwestern Kansas and into the far reaches of Nebraska and Wyoming even though SPC depict and marginal and slight area clipping the northern counties of the CWA along the I-70 corridor. This will be something to keep an eye on but models show these staying out of the area and will monitor in the next round of forecasts overnight once this severe threat exits the area over night tonight. .LONG TERM...(Monday night through Sunday) Issued at 129 PM CDT Sun May 26 2019 Quiet weather for the start of the long term for the majority of the work week as upper level ridging sets up in place across the Rockies and high plains giving way to dry northwest flow that will allow southwest Kansas to dry out and warm up going towards the weekend. Breezy southwest winds can be expected for the majority of the week with leeside troughing across eastern Colorado but not evident to be too deep to allow for stronger wind gusts not seeing anything above the 20-30 mph range. Temperature wise through Friday, expect morning lows to be in the 50s to mid 60s west to east and afternoon highs in the 70s to low 80s. The next disturbance looks to effect the CWA by Friday evening as a deep low makes its way across the four corner region pushing the aforementioned ridge to the east with increase divergence aloft through the Rockies and high plains. This will give way to increased storm chances and due to that time of year, the next chance for widespread severe weather for the region. It is too far out to determine what hazards can be expected or exact timing but will be something to keep an eye on in the future forecasts after the severe weather being dealt with currently in the short term. Expect these storms chances to return over the weekend for Saturday and Sunday with increased moist low level flow out of the southeast pumping in good humid, Gulf of Mexico air into the area giving way to more chances for severe to start off the month of June. Otherwise, expect morning low temperatures in the 50s and afternoon highs again in the 70s to low 80s. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 533 PM CDT Sun May 26 2019 Ongoing thunderstorms in the vicinity of all TAF sites with another round of heavier thunderstorms on station for GCK and LBL between 02-06Z, DDC between 03-07Z, and HYS between 04-08Z as a line of storms develops over eastern Colorado and pushes eastward during these time frames. Expect lower MVFR ceilings and gustier winds with these storms as well as lower visibility due to heavy rainfall. The shortwave supporting these storms will push these east of the area by 06-08Z respectively. At this time, ceilings will start to lift to mid levels then scattering out by 14Z as daytime heating erodes any radiational capping and winds mix to the surface gusting up to 25kts out of the south to southwest. No threats for thunderstorms at the end of the period staying well north of HYS with gusty winds diminishing after sunset after the end of the period. && .PRELIMINARY POINT TEMPS/POPS... DDC 60 83 58 78 / 100 0 10 10 GCK 57 83 51 76 / 90 0 0 0 EHA 55 83 49 76 / 80 0 0 0 LBL 57 84 53 78 / 90 0 0 0 HYS 61 84 61 79 / 90 0 10 10 P28 64 83 66 83 / 100 0 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Monday morning for KSZ030-031-043>046- 062>066-075>081-085>090. && SHORT TERM...Lowe LONG TERM...Lowe AVIATION...Lowe
Hazardous weather outlook, May 26, 1:43 PM CDT, 7 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 143 PM CDT Sun May 26 2019 KSZ030-031-043>046-061>066-074>081-084>090-271845- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 143 PM CDT Sun May 26 2019 /1243 PM MDT Sun May 26 2019/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...This afternoon and tonight. Day 1 Discussion ---------------- Increased severe weather risk this afternoon and evening into the nighttime hours towards midnight as storms already starting to fire off over eastern Colorado expecting to push across the Kansas state line in the next hour or so with threats for hail and wind with a few tornadoes possible. A tornado watch is in effect through tonight for these western counties as far east as the HWY 83 corridor to include Scott City, Garden City, and down to Liberal with points to the west. Expect this ongoing threat to spread east and northeast throughout the evening, especially with wind and hail being the main threat as tornado chances decrease as the night wears on and storms become much more disorganized and clumped together. Flooding will be a high concern as well with these storms expecting an additional 1-3 inches of rainfall for much of the CWA in areas already very much saturated and nowhere for any runoff to go. The flash flood watch in effect through the early morning hours and ongoing warnings will be produced as warranted with the aforementioned storm activity. Day 1 Hazards ------------- * Tornado: Elevated risk * Hail: Elevated risk * Thunderstorm wind damage: Elevated risk * Flooding: Elevated risk * Lightning: Significant risk .DAYS TWO THROUGH SEVEN...Monday through Saturday. Days 2-7 Discussion ------------------- Quiet long term weather in terms of hazards with an elevated fire risk for Monday with increased wind and lower relative humidity with storm threats non existent through the end of the week. The next round of storms are expected for Friday night and into the weekend on Saturday with lightning a main threat for now as severe parameters look scarce this far out, but definitely not out of the question given the time of year and recent history of the weather in the past couple of weeks. Days 2-7 Hazards ---------------- * Monday - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk * Tuesday No hazards. * Wednesday No hazards. * Thursday No hazards. * Friday * Lightning: Limited risk * Saturday * Lightning: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for points along and west of HWY 83 through 10PM CDT tonight. && For more details visit our webpage http://weather.gov/ddc/ehwo LOWE
In the hours before
Special weather statement, May 26, 6:16 PM CDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Dodge City KS
616 PM CDT Sun May 26 2019
KSZ045-046-064>066-079-081-270000-
Pratt KS-Hodgeman KS-Stafford KS-Rush KS-Pawnee KS-Ness KS-
Edwards KS-
616 PM CDT Sun May 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIOWA...SOUTHEASTERN
NESS...NORTHEASTERN HODGEMAN...PAWNEE...STAFFORD...RUSH...EASTERN
EDWARDS...WESTERN PRATT AND SOUTHEASTERN ELLIS COUNTIES UNTIL 700 PM
CDT...
At 615 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bazine to near Belpre to near Cullison.
Movement was northeast at 35 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Pratt, Larned, La Crosse, St. John, Stafford, Macksville, Lewis,
Bazine, Otis, Bison, Burdett, Garfield, Rush Center, Iuka, Rozel,
Hudson, Cullison, Belpre, Timken and Alexander.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central, central, southwestern and west central Kansas.
LAT...LON 3752 9887 3769 9902 3773 9901 3773 9906
3791 9921 3836 9996 3870 9908 3870 9904
3826 9903 3826 9847 3785 9847
TIME...MOT...LOC 2315Z 219DEG 57KT 3848 9970 3797 9916 3763 9887
TATROLocal storm report, May 26, 6:23 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
623 PM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 4 NNW ENSIGN 37.71N 100.27W
05/26/2019 GRAY KS TRAINED SPOTTER
1.44 INCHES OF RAINFALL REPORTED AT 22 AND U
ROADS.
&&
RMLLocal storm report, May 26, 6:41 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
641 PM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 8 N SPEARVILLE 37.96N 99.75W
05/26/2019 E0.25 INCH HODGEMAN KS PUBLIC
FACEBOOK POST OF PEA SIZE HAIL NEAR D AND
226 RD.
0415 PM HAIL 1 SE SATANTA 37.43N 100.98W
05/26/2019 E0.25 INCH HASKELL KS PUBLIC
PEA SIZE HAIL REPORTED SOUTHEAST OF SATANTA.
&&Special weather statement, May 26, 7:35 PM CDT, 2 hours 5 minutes before
Special Weather Statement National Weather Service Dodge City KS 735 PM CDT Sun May 26 2019 KSZ065-066-270130- Stafford KS-Pawnee KS- 735 PM CDT Sun May 26 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PAWNEE AND NORTHERN STAFFORD COUNTIES UNTIL 830 PM CDT... At 735 PM CDT, Doppler radar was tracking a strong thunderstorm very near Seward, moving northeast at 35 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... St. John, Hudson, Seward and Radium. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until midnight CDT for south central Kansas. LAT...LON 3799 9878 3807 9901 3826 9884 3826 9849 TIME...MOT...LOC 0035Z 219DEG 49KT 3820 9878 TATRO
Special weather statement, May 26, 8:43 PM CDT, 57 minutes before
Special Weather Statement National Weather Service Dodge City KS 843 PM CDT Sun May 26 2019 KSZ061-074-084-085-270245- Stanton KS-Stevens KS-Hamilton KS-Morton KS- 843 PM CDT Sun May 26 2019 ...SIGNIFICANT WEATHER ADVISORY FOR MORTON...SOUTHWESTERN HAMILTON... STANTON AND WESTERN STEVENS COUNTIES UNTIL 945 PM CDT/845 PM MDT/... At 842 PM CDT/742 PM MDT/, Doppler radar was tracking strong thunderstorms along a line extending from 11 miles east of Two Buttes to 7 miles north of Griggs. Movement was east at 30 mph. Penny size hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Elkhart, Johnson City, Rolla, Manter, Richfield, Wilburton, The Saunders Elevator and Big Bow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Tornado Watch remains in effect until 1000 PM CDT/900 PM MDT/ for southwestern Kansas. LAT...LON 3774 10204 3774 10153 3699 10154 3699 10204 TIME...MOT...LOC 0142Z 268DEG 24KT 3761 10219 3671 10210 TATRO
Special weather statement, May 26, 9:16 PM CDT, 24 minutes before
Special Weather Statement National Weather Service Dodge City KS 916 PM CDT Sun May 26 2019 KSZ084-085-270300- Stevens KS-Morton KS- 916 PM CDT Sun May 26 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORTON AND STEVENS COUNTIES UNTIL 1000 PM CDT... At 915 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Richfield to 6 miles southwest of Hough. Movement was northeast at 40 mph. Half inch hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Hugoton, Rolla, Moscow, Woods, Feterita and Cave. A Tornado Watch remains in effect until 1000 PM CDT for southwestern Kansas. LAT...LON 3700 10171 3739 10175 3738 10107 3700 10107 TIME...MOT...LOC 0215Z 233DEG 40KT 3733 10175 3679 10163 TATRO
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:35 PM CDT | Special Weather Statement | DDC | Stafford | 55 min |
| May 26, 8:43 PM CDT | Special Weather Statement | DDC | Morton, Stanton | 62 min |
| May 26, 9:16 PM CDT | Special Weather Statement | DDC | Stevens | 44 min |
| May 26, 10:22 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Gray, Kiowa, Meade | 53 min |
| May 26, 10:35 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray | 55 min |
| May 26, 10:38 PM CDT | Special Weather Statement | DDC | Finney, Lane, Scott | 52 min |
| May 26, 10:43 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Hodgeman, Lane, Ness and 1 more | 47 min |
| May 26, 11:07 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Clark, Comanche, Edwards, Ford, Hodgeman and 4 more | 53 min |
| May 26, 11:12 PM CDT | Flash Flood Warning | DDC | Finney, Ford, Gray, Hodgeman, Ness | 4 hr |
| May 26, 11:19 PM CDT | Flash Flood Warning | DDC | Edwards, Pawnee, Rush, Stafford | 4 hr |
| May 26, 11:21 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Hodgeman, Lane, Ness, Pawnee, Rush and 1 more | 54 min |
| May 26, 11:51 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 1 more | 54 min |
| May 27, 12:00 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 45 min |
| May 27, 2:51 AM CDT | River Flood Warning | DDC | Ellis | 13 hr |
| May 27, 3:32 AM CDT | Special Weather Statement | DDC | Barber, Comanche | 43 min |
| May 27, 4:10 AM CDT | Special Weather Statement | DDC | Barber | 50 min |
| May 27, 5:38 AM CDT | Areal Flood Warning | DDC | Barber, Comanche | 24 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.